# SDR 0100572

- Difficulty date: June 26, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 68,358 hours, 16,846 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Bulged
- Location: Mian Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO DOOR EXTERNAL SKIN BULGING AT LATCH ACCESS PANEL CUT OUT (2ND FROM FWD).  DAMAGED AREA TRIMMED OUT AND A FILLER AND STRAP INSTALLED PER BOEING TELEX SIA-SIN -01-00947H FAA FORM 8110-3 DATED JUNE 21.
